On the Cauchy-Rassias inequality and linear n-inner product preserving Mappings
سال
: 2006
چکیده: Abstract. We prove the Cauchy–Rassias stability of linear n -inner product preserving mappings
in n -inner product Banach spaces. We apply the Cauchy-Rassias inequality that plays an
influencial role in the subject of functional equations. The inequality was introduced for the first
time by Th. M. Rassias in his paper entitled: On the stability of the linear mapping in Banach
spaces, Proc. Amer. Math. Soc. 72,
in n -inner product Banach spaces. We apply the Cauchy-Rassias inequality that plays an
influencial role in the subject of functional equations. The inequality was introduced for the first
time by Th. M. Rassias in his paper entitled: On the stability of the linear mapping in Banach
spaces, Proc. Amer. Math. Soc. 72,
کلیدواژه(گان): On the Cauchy-Rassias inequality and linear n-inner product preserving Mappings
کالکشن
:
-
آمار بازدید
On the Cauchy-Rassias inequality and linear n-inner product preserving Mappings
Show full item record
contributor author | Choonkil Baak | en |
contributor author | H.Y Chu | en |
contributor author | محمد صال مصلحیان | en |
contributor author | Mohammad Sal Moslehian | fa |
date accessioned | 2020-06-06T13:09:14Z | |
date available | 2020-06-06T13:09:14Z | |
date issued | 2006 | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/3343704 | |
description abstract | Abstract. We prove the Cauchy–Rassias stability of linear n -inner product preserving mappings in n -inner product Banach spaces. We apply the Cauchy-Rassias inequality that plays an influencial role in the subject of functional equations. The inequality was introduced for the first time by Th. M. Rassias in his paper entitled: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72, | en |
language | English | |
title | On the Cauchy-Rassias inequality and linear n-inner product preserving Mappings | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | On the Cauchy-Rassias inequality and linear n-inner product preserving Mappings | en |
journal title | Mathematical Inequalities and Applications | en |
journal title | Mathematical Inequalities and Applications | fa |
pages | 453-464 | |
journal volume | 9 | |
journal issue | 3 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-378.html | |
identifier articleid | 378 |